# SDR GTIA030732

- Difficulty date: August 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Slat System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 823 HAS AUTO SLAT FAIL LIGHT ON TAXI OUT.  UNSCHEDULED CHANGE A/C EN ROUTE.  (M)
